Bad Chest Pain, can't sleep or breath well, what do I do??
Alright, I am a 22 year old female college student, overweight for my age, and have pretty bad anxiety, accompanied with heart palputations. I take 100mg of zoloft a day accompanies by 2mg zanex. But in the last three days, I have been experiencing chest pains, like a dull pain in the center of my chest at all times, but gets much worse when I breath in. Over the last day, it has become increasingly harder to breath, and more painful in the left side than the right.. Also, I feel as though my throat is too small, like there is a ball in it or something. I can't sleep because if I lay down my chest feels like it is pumping really hard, andI have extreme pain all throughout it. also feel some pain in back of neck to between the shulderblades when I breath in. Have been feeling very tired for the last week or so, lightheadedness, dizziness, and headache... Do you think all thisis related to anxiety, or is it something respiratorial? I have very little money, so another hospital trip is something I truly cannot offord unless it is extrememly important (since I have been to the hospital twice this year via 911 call thinking I was having a heart attack when it was just severe anxiety, hyperventilation, and heart palputations, all cardio tests came back fine except for fast rates) what do I do, what could it be? I'm scared.... Thanks for your time
It is scary when you are not sure if your symptoms are due to anxiety or a problem with your heart or your lungs. To find out the nature of the problem that is causing your symptoms a thorough physical exam needs to be done. A chest x-ray is a good place to start to see if a lung problem is the cause.
Chest pain that worsens with breathing can be due to either a problem in the:
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.